# SDR 2011FA0000299

- Difficulty date: May 10, 2011
- Submitted: May 10, 2011
- Operation: General aviation
- Aircraft: N43036
- Make and model: Tcraft BC12D
- Aircraft serial: 6695
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: AFMAA815
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORTED TO FSDO THAT THEY HAD PURCHASED AIRFRAME SEALED FRONT LIFT STRUTS, STC NR SA02300AK, PN AF-MA-A815 REPLACEMENT STRUTS THAT SATISFY AD 2007-16-14, ACTION 4, REPLACEMENT AND AD 2008-04-09 BY USING AN FAA APPROVED EQUIVALENT SEALED STRUT.   AFTER INSTALLATION OF STRUTS DISCOVER PLAY IN STRUT ATTACH POINTS.  STRUTS WERE REMOVED AND THE FITTING HOLES IN THE STRUTS WERE MEASURED AND FOUND TO BE .007" OVERSIZED.  ACCORDING TO MECHANIC THE HOLES SHOULD BE .3125" +.003" -.000", HOLES MEASURED .3132".  STC HOLDER WAS CONTACT ABOUT THE PROBLEM AND NO RESOLUTION WAS GIVEN TO OWNER.
